Free Access
Issue
ESAIM: M2AN
Volume 46, Number 5, September-October 2012
Page(s) 979 - 1001
DOI https://doi.org/10.1051/m2an/2011067
Published online 13 February 2012
  1. G. Barles and P.E. Souganidis, Convergence of approximation schemes for fully nonlinear second order equtions. Asymptotic Anal. 4 (1991) 271–283. [MathSciNet]
  2. C. Bernardi, Optimal finite element interpolation on curved domains. SIAM J. Numer. Anal. 26 (1989) 1212–1240. [CrossRef] [MathSciNet]
  3. K. Böhmer, On finite element methods for fully nonlinear elliptic equations of second order. SIAM J. Numer. Anal. 46 (2008) 1212–1249. [CrossRef] [MathSciNet] [PubMed]
  4. S.C. Brenner and L.R. Scott, The Mathematical Theory of Finite Element Methods, 3th edition. Springer (2008).
  5. S.C. Brenner, T. Gudi, M. Neilan and L.-Y. Sung, 𝒞0 penalty methods for the fully nonlinear Monge-Ampère equation. Math. Comput. 80 (2011) 1979–1995. [CrossRef] [MathSciNet] [PubMed]
  6. L.A. Caffarelli and C.E. Gutiérrez, Properties of the solutions of the linearized Monge-Ampère equation. Amer. J. Math. 119 (1997) 423–465. [CrossRef] [MathSciNet]
  7. L.A. Caffarelli and M. Milman, Monge-Ampère Equation : Applications to Geometry and Optimization. Amer. Math. Soc. Providence, RI (1999).
  8. L.A. Caffarelli, L. Nirenberg and J. Spruck, The Dirichlet problem for nonlinear second-order elliptic equations I. Monge-Ampère equation. Comm. Pure Appl. Math. 37 (1984) 369–402. [CrossRef] [MathSciNet] [PubMed]
  9. P.G. Ciarlet, The Finite Element Method for Elliptic Problems. North-Holland, Amsterdam (1978).
  10. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. 27 (1992) 1–67. [CrossRef] [MathSciNet]
  11. E.J. Dean and R. Glowinski, Numerical methods for fully nonlinear elliptic equations of the Monge-Ampère type. Comput. Methods Appl. Mech. Engrg. 195 (2006) 1344–1386. [CrossRef] [MathSciNet]
  12. G.L. Delzanno, L. Chacón, J.M. Finn, Y. Chung and G. Lapenta, An optimal robust equidistribution method for two-dimensional grid adaptation based on Monge-Kantorovich optimization. J. Comput. Phys. 227 (2008) 9841–9864. [CrossRef]
  13. L.C. Evans, Partial Differential Equations, Graduate Studies in Mathematics. Providence, RI. Amer. Math. Soc. 19 (1998).
  14. X. Feng and M. Neilan, Vanishing moment method and moment solutions for second order fully nonlinear partial differential equations. J. Sci. Comput. 38 (2009) 74–98. [CrossRef] [MathSciNet]
  15. X. Feng and M. Neilan, Mixed finite element methods for the fully nonlinear Monge-Ampère equation based on the vanishing moment method. SIAM J. Numer. Anal. 47 (2009) 1226–1250. [CrossRef] [MathSciNet]
  16. B.D. Froese and A.M. Oberman, Convergent finite difference solvers for viscosity solutions of the ellptic Monge-Ampère equation in dimensions two and higher. SIAM J. Numer. Anal. 49 (2011) 1692–1714. [CrossRef] [MathSciNet]
  17. B.D. Froese and A.M. Oberman, Fast finite difference solvers for singular solutions of the elliptic Monge-Ampère equation. J. Comput. Phys. 230 (2011) 818–834. [CrossRef]
  18. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order. Springer-Verlag, Berlin (2001).
  19. P. Grisvard, Elliptic Problems on Nonsmooth Domains. Pitman Publishing Inc. (1985).
  20. C.E. Gutiérrez, The Monge-Ampère Equation, Progress in Nonlinear Differential Equations and Their Applications 44. Birkhauser, Boston, MA (2001).
  21. T. Muir, A Treatise on the Theory of Determinants. Dover Publications Inc., New York (1960).
  22. M. Neilan, A nonconforming Morley finite element method for the fully nonlinear Monge-Ampère equation. Numer. Math. 115 (2010) 371–394. [CrossRef] [MathSciNet]
  23. M. Neilan, A unified analysis of some finite element methods for the Monge-Ampère equation. Submitted.
  24. J.A. Nitsche, Über ein Variationspirinzip zur Lösung Dirichlet-Problemen bei Verwendung von Teilräumen, die keinen Randbedingungen unteworfen sind. Abh. Math. Sem. Univ. Hamburg 36 (1971) 9–15. [CrossRef] [MathSciNet]
  25. A.M. Oberman, Wide stencil finite difference schemes for the elliptic Monge-Ampère equation and functions of the eigenvalues of the Hessian. Discrete Contin. Dyn. Syst. Ser. B 10 (2008) 221–238. [CrossRef] [MathSciNet]
  26. D.C. Sorensen and R. Glowinski, A quadratically constrained minimization problem arising from PDE of Monge-Ampère type. Numer. Algorithm 53 (2010) 53–66. [CrossRef]
  27. N.S. Trudinger and X.-J. Wang, The Monge-Ampère equation and its geometric applications, Handbook of Geometric Analysis I. International Press (2008) 467–524.
  28. C. Villani, Topics in Optimal Transportation, Graduate Studies in Mathematics. Providence, RI. Amer. Math. Soc. 58 (2003).
  29. A. Ženíšek, Polynomial approximation on tetrahedrons in the finite element method. J. Approx. Theory 7 (1973) 334–351. [CrossRef]
  30. V. Zheligovsky, O. Podvigina and U. Frisch, The Monge-Ampère equation : various forms and numerical solutions. J. Comput. Phys. 229 (2010) 5043–5061. [CrossRef]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Recommended for you